# SDR IPXA2023032392173

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,576 hours, 15,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACABIN DOOR FWD L MESSAGE DISPLAYED WITH DOOR ARMED AT TAXI IN.PERFORMED OPERATIONAL TEST OF NEW ENTRY DOOR IAW MM 52-18-01-700-801 NO FAULTS OR MESSAGE DISPLAYED-OK TO CONTINUE
